# SDR AALA20120528011

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTTLINE 10 LONGITUDINAL FLOORBEAM BETWEEN STATIONS 955 AND 977 IS CORRODED.  REMOVE AND REPLACE A SECTION OF THE LONGITUDINAL FLOORBEAM BETWEEN STATIONS 955 TO 977 PER SRM 53-00-51-2R.
